Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

why am i feeling these physical symptoms?

so i just switched from implanon birth control to nuva ring...the past week i felt "better" because implanon had some side effects and i was happy with the switch...
well the past 2 days ive wanted ice cream really bad lol. and i had heartburn last night for no reasonand i dont get heartburn really, and felt a wash of just fatigue really bad at 9 and i never go to bed early...ended up having sex and the sex was OMFG...i was like wow then it made me nauseous and i was dry heaving and ive never done that before. i had to run to the bathroom about 5 min after ...
anyone had something like this?

Answer Question
 
moki1984

Asked by moki1984 at 9:39 AM on May. 29, 2009 in Health

Level 11 (573 Credits)
Answers (2)
  • That all sounds like pregnancy symptoms. I assume you got tested between birth control methods just to be safe, so it might be the hormone levels in your body adjusting to the new BC. I'd give it a couple days to see if the symptoms go away on their own (nuva ring had the least side effects for me of everything I tried) and double check that you don't have a particularly efficient reproductive system the next time your period should roll around.

    Or, you know, talk with your doctor. Like you're supposed to.
    Sarah_Dorian

    Answer by Sarah_Dorian at 11:05 AM on May. 29, 2009

  • i dont like r unning back and forth to the doctor. and he told me during the switch i would be since it was only a few days between them but he could be wrong.
    moki1984

    Answer by moki1984 at 11:18 AM on May. 29, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.